# SDR HEEA954378

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 206040015103
- Condition: Defective
- Location: Gr Box
- Part time: 9,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP-PLATE PEELING OFF. REPLACED INPUT DRIVE SHAFT.
